MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT DRIVE; ROLLATOR

NINGBO SHENYU MEDICAL EQUIPMENT DRIVE; ROLLATOR
Model Number R726RD
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 01/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by a blind end user's caregiver, who reported that "the end user needs to be led by the handle on the rollator." the incident occurred when, while going up two steps to a landing, the wheel came off the device, causing the end user to stumble and fall over the caregiver, who was guiding her.Both were injured in the fall.The end user injured her back and the caregiver injured her shoulder and hip.They have both sought medical attention and were prescribed physical therapy.Both reportedly continue to have shoulder pain.Drive is currently investigating the incident, including attempting to retrieve the product and evaluate it.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT
west of tanjialing rd
yuyao, zhejiang, 31540 8
CH  315408
MDR Report Key14978102
Report Number2438477-2022-00041
Device Sequence Number20108596
Product Code ITJ
UDI-Device Identifier00822383233222
UDI-Public822383233222
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2022
Report Date (Section F) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberR726RD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/03/2022
Device Age2 YR
Event Location Home
Date Report to Manufacturer05/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight55 KG
Date Report Sent to FDA07/11/2022